# SDR HEEA060954

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26BK12
- Condition: Precessing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL GYRO INDICATES DOWN TO THE LEFT AND PRECESSES.
